# SDR GTIA2015030901529

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 35,915 hours, 17,284 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Row 10 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 ABC O2 MASK FELL DOWN.   R & R O2 CONTAINER AT 10 ABC IAW MM 35-21-41 PB 401.  ALL OPS CKS GOOD. THIS CLEARS DMI 61546-1.  ROW 10 ABC ARE NOW USEABLE.
